Journal of Convex Analysis, Vol. 6, No. 2, pp. 377-385 (1999)

New Convergence Results for Nash Equilibria

Jacqueline Morgan and Roberto Raucci

Dipartimento di Matematica e Applicazioni, Universita di Napoli "Federico II", Complesso Monte S.Angelo, Via Cintia, 80126 Napoli, Italia, and Dipartimento di Scienze Economiche, Universita di Salerno, Via Ponte Don Melillo, 84084 Fisciano (SA), Italia,

Abstract: Painleve-Kuratowski convergence results are obtained, under sufficient conditions of minimal character, for approximate Nash equilibria of two sequences of real valued functions. Moreover, an application to a hierarchical game is given.

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 1999--2000 ELibM for the EMIS Electronic Edition